Restart of RA medication after an operation

I've had a TURP last week. If you don't know what that is then please ignore this question.

4 days after the op I re-started Sulfasalazine. Today I am about to re-start MTX. CIMZIA will have to wait another 3 weeks at least, I was told. Has anybody been in a similar situation? Are there things I should watch out for? Luckily my RA hasn't flared up a lot even after being off the meds for two weeks! Thanks in advance for your replies.

4 Replies

oldestnewest
  • This may be one time when RA affecting women more than men doesn't help.....but hopefully a 2 week gap from meds shouldn't be enough to cause problems. Recover well, Polly

  • If you've had a TURP, you must have BPH as I had. Make sure you have a PSA test every year to check it hasn't become prostate cancer, as happened to me. If you live near Herts you can get tested in Chorleywood.

    DennisG

  • Thanks DennisG. I already have blood test forms for that. Hope you are OK now!

    Willyb

  • I have just had surgery and was told to stop my Mtx 2 weeks beforehand and 2 weeks after

You may also like...